# SDR UPS06M48356

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Weak
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE/RAFT REMOTE PRESS INDICATOR LIGHT VERY DIM.  REPLACED LOW PRESS INDICATION SYSTEM BATTERIES.  TESTED IAW 25-61-04- 5.
